# SDR AALA982142

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER PRESSURE BULKHEAD TEE ANGLE ON BOTH SIDES OF SEAT TRACK NR 8.  REMOVED OUT OF LIMITS SECTION AT TEE ANGLE FABRICATED NEW SECTION.  INSTALLED WET WITH PR1436 SEALANT WITH RIVETS, HI-LOCKS, AND SPLICE 53-40-00-0.  (M)
